# SDR SWIA201744061

- Difficulty date: November 11, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 24,566 hours, 23,909 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON DOOR SIDE LUGS 4, 14 AND 22 FORWARD TO AFT GOUGED. (C-CHECK) REPAIRED PASSENGER DOOR PIANO HINGE HALF ON DOOR SIDE LUGS 4, 14 AND 22 IAW REO.
